# SDR HALA0600555

- Difficulty date: July 15, 2006
- Submitted: August 12, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 532
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM SUPPORT HAS CORROSION AT BS 532 LBL 96.0.  REMOVED AND REPLACED BEAM SUPPORT AT BS 532 LBL 96.0 IAW SRM 51-40-2.
